# SDR CALA9800760

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955758
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NR 7 BEAM FWD END CRACKED (1).  INSTALLED REPAIR ANGLE PER SRM 52-05 FIG 31.
